


default search action
"On the asymptote of the optimal routing policy for two service stations."
Susan H. Xu, Hong Chen (1993)
- Susan H. Xu, Hong Chen:
On the asymptote of the optimal routing policy for two service stations. IEEE Trans. Autom. Control. 38(1): 187-189 (1993)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.